# SDR SWIA202266720

- Difficulty date: October 12, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP TRACK 2A HAS WIDTH REDUCTION DAMAGE TO THE OUTBOARD SIDE RAIL WITH THE FLAPS EXTENDED AND RETRACTED THAT IS OUT OF LIMITS. MAX DEPTH OF DAMAGE IS .01.043". ASSET# TC2-8909 CAL DUE: 12-7-22.     (C-CHECK RO 10/31/2022)     / REPLACED LH WING FLAP TRACK 2A. REF ERJ 175 AMM 57-54-25. TC2-7399 DATE 5-10-23 HG4-50097 DATE 6-22-23
